Kernels of Asymmetric Toeplitz Operators and Applications to Almost Periodic Factorization

M. C. Câmara, Yu I. Karlovich, I. M. Spitkovsky

Research output: Contribution to journalArticle

Abstract

Necessary and sufficient factorability conditions are established for some new classes of almost periodic matrix functions, and explicit factorization formulas are given whenever the factorization exists. The results are based on the connection between factorability and properties of solutions to a related homogeneous Riemann-Hilbert problem. These solutions, in their turn, are described completely, for the cases at hand, via introduction and consideration of certain asymmetric Toeplitz operators.

Original languageEnglish (US)
Pages (from-to)375-407
Number of pages33
JournalComplex Analysis and Operator Theory
Volume7
Issue number2
DOIs
StatePublished - Jan 1 2013

    Fingerprint

Keywords

  • Almost periodic factorization
  • Asymmetric Toeplitz operator
  • Riemann-Hilbert problem

ASJC Scopus subject areas

  • Computational Mathematics
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this